# SDR VNAA2012090700005

- Difficulty date: September 7, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 18,984 hours, 18,955 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT RED WARNING MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED OPERATIONAL TEST OF BLEED AIR LEAK DETECTION AND WARNING SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL TEST GOOD.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
